# SDR HEEA072747

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N998SP
- Make and model: Bell 407
- Aircraft serial: 53403
- Aircraft time: 127 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: C807382
- Condition: Interference
- Location: Tail Rotor
- Part time: 127 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF INTERFERENCE BETWEEN T/R CONTROL TUBE AND N1 TELEFLEX CABLE IN ROOF BEAM.  INSPECTION DUE TO FINDING A N1 TELEFLEX CABLE ROUTED THROUGH THE WRONG LIGHTENING HOLE AND INTERFERING WITH THE T/R CONTROL TUBE.
